MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM513.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pt info.:unk.Work order search found no similar complaints.(b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -7.0/1.0/096 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2022.Excessive vaulting was observed.Cause is reported as unknown.
 
Additional Manufacturer Narrative
Claim#: (b)(4).
 
Additional Manufacturer Narrative
B5 - lens was replaced on (b)(6) 2023 with a shorter length lens and problem was resolved.Patient eye is quiet and good.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key16200367
Report Number2023826-2023-00110
Device Sequence Number5453877
Product Code QCB
UDI-Device Identifier00840311311125
UDI-Public00840311311125
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberVTICM513.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer02/27/2023
06/20/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date02/27/2023
07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL: MSI-PF - LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexFemale